| Catalog Number |
RBYPOD10 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a pod coil and a non-penumbra microcatheter.During the procedure, while advancing the pod coil through the microcatheter, the physician experienced resistance.Subsequently, the pod coil unintentionally detached within the microcatheter.Therefore, the microcatheter containing the detached pod coil was removed and the pod coil was flushed out.The procedure was completed using three ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.